# SDR 96ZZZX1318

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSD0328131
- Condition: Shattered
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW/ASE - WHILE EN ROUTE, THE FIRST OFFICER'S OUTSIDE WINDSHIELD SHATTERED.  THE PILOT RETURNED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  THIS IS THE THIRD WINDSHIELD FAILURE ON THIS ACFT IN THE PAST 6 MONTHS AND/OR 838.0 AIRCRAFT FLIGHT HOURS.  THE AIRCRAFT WAS FERRIED TO HOT FOR REPLACEMENT OF THE WINDSHIELD.  AIRCRAFT WAS RETURNED TO SERVICE.
